# SDR ASAA2015072812613

- Difficulty date: July 28, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,236 hours, 5,329 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM RECEIVES VOICE OK BUT VOICE DOES NOT GO OUT.  VERIFIED WITH DISPATCH VIA ACARS COMMUNICATION.  ACFT GROUNDED.
